... nausea, off balance, it is worse with head movements. At times my hands are shaking. I feel terrible. Can it be the Wellbutrin? I stopped with Venlor 150, which I did over a period of time, for Wellbutrin.
I am only 100 lbs and my dr prescribed only 100 mg bupropion daily and a different dr doubled my dose a few months later and I felt awful! I had mild hallucinations, heard things that weren't real and had horrifying invasive thoughts! I went back to my 100 mg a day and I learned that 100 is my magic dosage!! Sometimes too much is... well, too much!
Hi~ I am taking wellbutrin also. Was having dizziness and heart palp. I am 122lbs. and just upped to 150 mg. I feel terrible! My dr. thinks the dizziness that I had before I started it is due to the anxiety and will go away when I get to the 300 dose. I don't think I can get there. All this started last year with my last period. I am now fully menopausal and wonder about going on the "pill". To top it off my insurance won't pay because it is "mental". Frustrated!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2010 • 1 answer
Posted 5 Aug 2011 • 4 answers
Posted 19 Nov 2011 • 1 answer
Posted 29 Feb 2012 • 2 answers
Posted 27 Jul 2014 • 1 answer